Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Networks and Communications
Volume 2012, Article ID 971685, 8 pages
http://dx.doi.org/10.1155/2012/971685
Research Article

Efficient and Secure Routing Protocol for Wireless Sensor Networks through Optimal Power Control and Optimal Handoff-Based Recovery Mechanism

1Electronics and Communication Engineering, Sathyabama University, Tamil Nadu, Chennai 600075, India
2ECE Department, SSN College of Engineering, Tamil Nadu, Chennai 603110, India

Received 14 January 2012; Accepted 10 June 2012

Academic Editor: Youyun Xu

Copyright © 2012 S. Ganesh and R. Amutha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Ganesh and R. Amutha, “Efficient and Secure Routing Protocol for Wireless Sensor Networks through Optimal Power Control and Optimal Handoff-Based Recovery Mechanism,” Journal of Computer Networks and Communications, vol. 2012, Article ID 971685, 8 pages, 2012. https://doi.org/10.1155/2012/971685.